# SDR AALA20011805

- Difficulty date: September 21, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 7D INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
